# SDR HEEA076253

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,070 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 7625101102101
- Part serial: 1419
- Condition: Will Not Test
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED INFLATION TEST. PENDING VENDOR REPAIR.
